# SDR SWAA104143

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 46,417 hours, 37,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING O/B AFT FLAP I/B LOWER CORNER SKIN DELAMINATED.  REPAIRED AFT FLAP PER EA.
